# SDR DALA2022100406459

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,760 hours, 39,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DOOR 3L HANDLE VIBRATES (MOVES) UPWARD PAST KNUCKLE KNOCKER DURING FLIGHT. CORRECTIVE ACTION: PR B757 AMM 52-11. ON DOOR 4L, INSTALLED DOOR RES + ESCAPE SLIDE SAFETY PINS. ADJUSTED UPPER + LOWER GATE PUSH RODS, ADJUSTED DOOR STOPS. PRESSURIZED AIRCRAFT, DOOR HANDLE OPS CHK'S NML. DOOR RES AND ESCAPE SLIDE SAFETY PINS RMVD+STOWED. C/W RII. VERIFIED SLIDE RES AND SLIDE PIN RMVD AND STOWED. (9090902)
